Doctor prescribed Paxil for panic disorder due to unbalanced chemicals in my brain. Tried Paxil for the first time today. Felt nervous and jittery a little. How long for the medication to have full effect of the body?? My panic attacks have reduced so much since last month. I was scared I called the ems for two straight weeks, constantly went to the doctors office, had tests run and everything normal. I am fearful a lot, paranoid, and full of worry. I fear having an attack everyday but try to think positive so that it won happen. It works sometimes. Paxil just leaves me jittery and even more anxious. Are those side effects? Or I just need time for the medicine to work? Please I need feedback from somebody with the same issues so that I won't have to keep getting my vitals checked.
Hello Fseymore. I currently take Paxil. Have done so for several years. High anxiety, as well as general anxiety is/are a side effect(s) to beginning the drug. Once on it, this usually will almost always diminish and disappear all together. As with most SSRI's, it will be close to a months time for the drug to reach its full theraputic levels. Regards pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Apr 2011 • 2 answers
Posted 12 Jul 2013 • 1 answer
Posted 21 Jan 2014 • 4 answers
Posted 22 Jan 2017 • 3 answers
Posted 29 Jul 2017 • 3 answers